# SDR JBXA000256

- Difficulty date: March 9, 2001
- Submitted: March 10, 2001
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 338 hours, 296 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT TENTH ARM OPEN MESSAGE APPEARED ON EICAS.  THE LEFT TENTH SOV SWITCH WAS IN THE OPEN POSITION BUT VALVE WOULD NOT OPEN.  PERFORMED SATISFACTORY OPERATIONAL TEST OF TENTH STAGE BLEED SYSTEM IAW CRJ AMM 36-11-00.  NO FAULTS NOTED.
